Sep 20, 2001 - 10:55 pm
Hi everyone. Sorry to have been quiet for so long but I have had more complications as if the pneumonia was not bad enough. After 5th chemo I developed deep vein thrombosis - apparently a side effect of cancer - and had two clots behind my left knee. Very painful & back into hospital again for treatment. I had to have intra muscular (into my flabby stomach) Heparin to thin my blood & then daily Warfarin (developed from rat poison)to lower coagulation to disperse the clots. Was released after 3 days so not to bad apart from being woken at 3am for jabs. Had my LAST chemo yesterday so just starting to feel yukky now. but it's the last & my counts are well down to 88 (from 170 at the start of chemo) & they reckon on an 8 month to 2 year remission before I will need more chemo. It will probably be CMF or Taxol then. So hopefully its back to a fairly normal life for a bit if you don't count daily morphine for the pain & laxatives for the constipation caused by the morphine. But hey I am still alive & kicking.
Rosa is not too good guys & could do with some support she so freely lavishes on us lot. Her tumours are growing again & she had to go to ER last week for bad pain. She still tries to keep cheerful though but I think some personal support letters to her would not go amiss.
lots of love & hugs.